Attention To Grease Doing Drugs

Health DrSentry August 8, 2016 0 0
FONT SIZE:
fontsize_dec
fontsize_inc

For most people, it is natural to adapt to new drugs to combat age-related diseases, injuries and deficiencies. For some people, aging also means gaining weight due to changing habits, less active lifestyles and natural aging of the body. But recently, medical researchers have determined that there may be a connection between prescription drugs and the weight gained during their employment.

The truth

The amount of weight that a person can earn while taking drugs can vary from 1 to 10 kg and perhaps beyond. For some, the weight gained is not enough to draw attention and can also improve the health of those who are severely underweight. But for some other, the weight gain can be a serious danger, especially for those who take medicine regularly.
The extreme weight gain can lead to health problems including physical stress, pre-hypertension and hypertension, and can also cause heart attacks and strokes. When these problems are combined with certain medications can worsen or occur more often. Weight gain may also have an effect on mood because some drugs already in itself can lead to depression, causing a vicious circle given by overeating and lack of exercise.

What causes the extra weight?

Some drugs can alter a person's metabolism, making it harder for the body to dispose of food quickly, while some drugs increase the appetite or appetite for specific types of foods. A person is not aware of the change because it is not drastic enough to draw attention, but when the appetite grows, the need for food grows in turn and this is the easiest and fastest way to affect the weight.
Many types of medicines are used to thin the blood and increase circulation, but can cause shortness of breath or fatigue very easily, preventing people from doing the exercise they need to stay healthy and fit. Some elements in specific drugs prevent the body to absorb glucose in the blood, which is then "stored" as fat storage, resulting in weight gain. Some of these drugs are also known to cause an excessive increase of liquid, promoting weight gain. Many of these drugs are hormone replacement, oral contraceptives, which contain high amounts of estrogen, some antidepressants and diabetic medications.
For some people, it is sometimes the opposite effect. For example, if a person is taking antidepressants and begin to feel better, you may begin to hear back his appetite and then start to eat more.
The weight gain is sometimes natural part of the aging process, but in some cases the quantity acquired, and the gradual effect it has on the body can be extremely harmful to a person. Although there are many factors that come into play when you get fat, the use of certain drugs can be a trigger: If you encounter any unexpected weight gain after starting a drug regimen particular, immediately consult your doctor.

(0)
(0)